# SDR SWIA200515823

- Difficulty date: June 12, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 4,880 hours, 4,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 AT RBL 9 O/B FLOORBEAM ATTACH ANGLE IS CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11, 51-25-01.
